# SDR USAA060499

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1620-1640, RBL 45, WL 208.1 CORROSION.  REMOVED & REPLACED SEAT TRACK PER SRM 53-00-52, 51-40-02; CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE: 6"L X 1"W X .048"D.
